Ask an expert
Question

22 Aug 2007

Saliva
I had an operation for the removal of gall-stones on 24/07/2007 and since then I have a problem with an amount of saliva that I have. Every time I must carry a cloth with me where I would spit the huge amount of saliva. I have become tired of carrying the cloth with me and decided to swallow the saliva which is causing a discomfort in my stomach.

Are there any problems I might experience because of this?
Answer 315 views
Expert
Natural health
natural health

01 Jan 0001

hi

i would suggest you to contact your surgeon who did the operation.

Regards
Dr Debbie
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.